# SDR AALA201611149015

- Difficulty date: October 25, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 60,747 hours, 22,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FLOORBEAM AT -Y512.5 AND FRAME 66. REPLACED THE FLOORBEAM IAW SRM 51-42-11.
